# SDR SWAA2024120656261

- Difficulty date: November 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED FLOOR STRUCTURE BS 947 TO BS 967 AND LBL 50 WL 208.1 AT AFT GALLEY AREA 2024-686073<[01] TOOL USED IN STEP 4: UT EQUIPMENT; P/N: 45MG; S/N: 130064101 DUE DATE: 13-DEC-24;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BS 947 TO BS 967 AND LBL 50 WL 208.1 AT AFT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 147A5650; SHEET 55; REV.A. SEE INDIVIDUAL SIGN OF BELOW.;[03] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BS 947 TO BS 967 AND LBL 50 WL 208.1 AT AFT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 147A5650; SHEET 55; REV.A. SEE INDIVIDUAL SIGN OF BELOW.
